# SDR SWIA2022081666260

- Difficulty date: June 17, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS.280 LOWER BULKHEAD WEB. HAS CORROSION AT FLOOR LEVEL LBL12.     (C-CHECK RO 8/14/2022)    REMOVED AND INSTALLED NEW LH FS.280 LOWER BULKHEAD WEB. REF CRJ-700 SRM 53-11-10-201-004-A01. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
